How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17799
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

My 10 year old 85-90 pound nephew just accidentally took

Customer Question

Hi, my 10 year old 85-90 pound nephew just accidentally took enalapril kidney medication that belongs to our dog. He took 7.5mg of it. Will this cause him problems or since it's such a low dose do we even need to worry about it?
Submitted: 4 months ago.
Category: Health
Expert:  Dr. Saha replied 4 months ago.

Hello,
Thank you for your question.
I am Dr Saha, I shall try my best to help you.

How is his blood pressure?

Does he feel any symptom?

Expert:  Dr. Saha replied 4 months ago.

Hello again,
I was waiting for your reply.
Enalapril can cause fall of blood pressure.
As the dose was low, the fall would not be significant.
You can observe.
If he feels dizzy or develops any other symptoms, he would need an examination by doctor.

Low blood pressure can cause dizziness.

Please keep him at rest, give enough fluid.
I hope this information helps.
If there’s anything else I can do, please let me know.
If you are satisfied, please rate my answer as good or excellent.
Regards.

Customer: replied 4 months ago.
Thank you for the information
Expert:  Dr. Saha replied 4 months ago.

You are always welcome.
If you are satisfied, please leave an excellent rating.
Best wishes.